# SDR REXA2012073101209

- Difficulty date: July 31, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N8580A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 24,065 hours, 22,128 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Unknown
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AILERONS FELT SLOPPY, OVER 1 INCH OF LATERAL PLAY AT YOKE.  PERFORMED OPS TEST OF AILERON CONTROL SYSTEM NO DEFECTS NOTED.  CREW REPORTED SLOP WITH TRIM OUT OF CENTER DETENT, NO DEFECTS NOTED IAW AMM 27-11-00-710-803.
